# SDR C2XA10IA247

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 22,624 hours, 12,003 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2147, THE CREW REPORTED A BAGGAGE SMOKE INDICATION ON EICAS AND OVERHEAD LIGHT WHILE ON THE GROUND.  THE CREW VERIFIED NO SMOKE PRESENT, RESET THE SMOKE DETECTION SYSTEM, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED OFR RETURN TO SERVICE.
